# SDR MASA200700775

- Difficulty date: November 5, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 21,312 hours, 16,592 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fire Bottle Test
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH FLT 7198  RDU - NORMAL FIRE BOTTLE WILL NOT TEST.  MX ADJUSTED PUSH SWITCH, OPS GOOD.
